# SDR HNAA2009022300067

- Difficulty date: February 19, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: HNAA
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 41,603 hours, 45,423 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 82400033035
- Condition: Missing
- Location: Nlg
- Part time: 41,603 hours, 45,423 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

WEIGHT ON WHEELS LIGHT ILLUMINATED AND STAYED ON UNTIL GEAR EXTENDED FOR LANDING.  PERFORMED PSEU TEST FOUND NLG WOW TARGET FAULT.  INSPECTED NLG WOW SENSOR AND TARGET, FOUND TARGET TO BE MISSING.  REPLACED TARGET IN ACCORDANCE WITH COMPONENT MAINTENANCE MANUAL 32-20-01 AND ADJUSTED SENSOR GAP AND SAFTIED IN ACCORDANCE WITH MAINTENANCE MANUAL 32-20-11, OPS CHECK GOOD AND CLEARED FAULTS FROM PROXIMITY SENSOR ELECTRONIC UNIT.
